# SDR SWAA2024101634952

- Difficulty date: September 6, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED STA986.5 AND RBL33 TO RBL43 WL208.1 AT AFT GALLEY AREA 2024-565333<[01] TOOL USED IN STEP 5; TOOL USED: ULTRASONIC THICKNESS GAGES; P/N:45MG; S/N:232017609; CAL DUE DATE: 22-SEP-24;[02] ON STEP 9 AND 10. TOOL USED: ET INSTRUMENT. P/N: NORTEC 600D. S/N: 220272512. DUE DATE: 08-JAN-25.;[03] PERFORMED REPAIR ON FLOOR BEAM LOCATED STA986.5 AND RBL33 TO RBL43 WL208.1 AT AFT GALLEY I.A.W. B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4. SEE INDIVIDUAL SIGN OFF BELOW;[04] PERFORMED REPAIR ON FLOOR BEAM LOCATED STA986.5 AND RBL33 TO RBL43 WL208.1 AT AFT GALLEY I.A.W. B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4. SEE INDIVIDUAL SIGN OFF BELOW AS RII
